# SDR USAA060732

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 37,972 hours, 37,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 405, RBL 50 - 65, MAIN CABIN FLOOR SUPPORT.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 53-00-51, 51-40-05, 51-40-02, DEFECT SIZE: 9"L BY 4.5" W BY .011"D.
